Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Drug interactions of antibiotic and probiotic

Last night I was taking a antibiotic and a probiotic and they are pretty big pills. I started to cchoke on one. I think I inhaled it. I coughed a lot, but no weezing or stridor . A little coughing today and some right sided chest / back pain . But I do have back problems and had an adjustment yesterday so I don t know if that is muscle pain or actual chest pain.
Asked On : Mon, 30 Apr 2012
Answers:  1 Views:  224
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
This is unlikey that you inhale a pill, specially when you say its a big size. You feel chocked with slightest touch of it to the respiratory tube. Coughing is a result of that. With the next attempt it usually goes to the stomach. At time you continue to have that choking sensation, which doesnt mean that you inhaled it.

Chest pain for inhaling it would be generaly intolerable, so its unlikely. Start with a paracetamol-diclofenac combination. Check the response for two days and get a chest x-ray done to alleviate your anxiety.

Answered: Mon, 30 Apr 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor